MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD CALIBRATED DISPOSABLE INOCULATING LOOPS, BLUE 10¿L (20X50 LOOPS); SEE H.10

BECTON DICKINSON & CO. (SPARKS) BD CALIBRATED DISPOSABLE INOCULATING LOOPS, BLUE 10¿L (20X50 LOOPS); SEE H.10
Catalog Number 220217
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.1 common device name: equipment, laboratory, general purpose, labeled and promoted for a specific medical use (b)(6).This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd calibrated disposable inoculating loops, blue 10l (20x50 loops) there were 10 mislabeled boxes.There was no report of impact to the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: this memo serves to summarize findings on your recent complaint (b)(4) on product 220217 (loops inoculating 50/tube 10 microliter), lot number 2301040, where it was observed that the box was mislabeled.Event description: "customer reporting mislabeled box of blue 10 ul loops 220217 lot 2301040." complaint history review: a review of past complaints on this product over the past 12 months does not indicate a trend on this issue.Device history record review: a review of the device history record does not indicate any manufacturing issues.Sample analysis: the complaint notes indicate that returns were sent and received by bd.However, no returns were delivered by the receiving team.The retention samples were satisfactory.Evaluations results: based on the investigation, no defect was observed.Investigation conclusion: based on the evaluation of the investigation, the complaint could not be confirmed.No further action will be taken as no defect was observed and no complaint trend is present on this issue.Bd will continue to monitor for trending.
 
Event or Problem Description

Brand Name
BD CALIBRATED DISPOSABLE INOCULATING LOOPS, BLUE 10¿L (20X50 LOOPS)
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18830128
Report Number1119779-2024-00169
Device Sequence Number19575914
Product Code LXG
UDI-Device Identifier00382902202172
UDI-Public(01)00382902202172
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number220217
Device Lot Number2301040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown